# SDR UPS99229642

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MECHANICAL DAMAGE FOUND ON FIRST FASTENER HOLE BELOW FLOOR AT BS 825 .95 RT.  AFTER CLEAN UP THIS HOLE IS OUTSIDE LIMITS PER EO B727-5310-5 474 PAGE 9.  FRAME REPAIRED IAW B727-5310-5474 APPENDIX C REF SMRO EO 99-12-002 AND UPS EO B727-5310-11383.
